<--- Back to Details
First PageDocument Content
Mathematical analysis / Geometry / Mathematics / Abelian varieties / Riemann surfaces / Analytic number theory / Elliptic curve / Group theory / Weil pairing / Theta function / Torsion tensor / Sine
Date: 2014-10-04 12:29:33
Mathematical analysis
Geometry
Mathematics
Abelian varieties
Riemann surfaces
Analytic number theory
Elliptic curve
Group theory
Weil pairing
Theta function
Torsion tensor
Sine

MATHEMATICS OF COMPUTATION Volume 00, Number 0, Pages 000–000 SXXCOMPUTING (ℓ, ℓ)-ISOGENIES IN POLYNOMIAL TIME ON JACOBIANS OF GENUS 2 CURVES

Add to Reading List

Source URL: www.normalesup.org

Download Document from Source Website

File Size: 203,75 KB

Share Document on Facebook

Similar Documents

Cycles and Subschemes 14Cxx [1] Timothy G. Abbott, Kiran S. Kedlaya, and David Roe, Bounding Picard numbers of surfaces using p-adic cohomology, Anita Buckley and Bal´azs Szendr¨oi, Orbifold Riemann-Roch for

Cycles and Subschemes 14Cxx [1] Timothy G. Abbott, Kiran S. Kedlaya, and David Roe, Bounding Picard numbers of surfaces using p-adic cohomology, Anita Buckley and Bal´azs Szendr¨oi, Orbifold Riemann-Roch for

DocID: 1voxn - View Document

SOLUTIONS FOR TODA SYSTEMS ON RIEMANN SURFACES JIAYU LI, YUXIANG LI Abstract. In this paper, we study the solutions of Toda systems on Riemann surface in the critical case, we prove a sufficient condition for the existen

SOLUTIONS FOR TODA SYSTEMS ON RIEMANN SURFACES JIAYU LI, YUXIANG LI Abstract. In this paper, we study the solutions of Toda systems on Riemann surface in the critical case, we prove a sufficient condition for the existen

DocID: 1vftT - View Document

The work of Maryam Mirzakhani  18 August, 2014 Abstract Maryam Mirzakhani has been awarded the Fields Medal for her outstanding work on the dynamics and geometry of Riemann surfaces and

The work of Maryam Mirzakhani 18 August, 2014 Abstract Maryam Mirzakhani has been awarded the Fields Medal for her outstanding work on the dynamics and geometry of Riemann surfaces and

DocID: 1tAnr - View Document

On the Hilbert uniformization of moduli spaces of flat G-bundles over Riemann surfaces Luba Stein

On the Hilbert uniformization of moduli spaces of flat G-bundles over Riemann surfaces Luba Stein

DocID: 1sFIf - View Document

Classical and Quantum lifetimes on some non-compact Riemann surfaces By Fr´ ed´ eric Naud Abstract

Classical and Quantum lifetimes on some non-compact Riemann surfaces By Fr´ ed´ eric Naud Abstract

DocID: 1ss2g - View Document